# SDR REXA2025022500214

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26L HAS CORROSION AROUND FASTENER TAILS FROM FS409- FS453. REMOVED CORRODED STRINGER 26L FROM F.S.409 TO F.S.453 AND INSTALLED NEW SERVICABLE STRINGER IAW CRJ 700 SRM 51-42-06-001-001-A01.
